Have positive lupus anti coagulant. Taking aspirin. High APTT test reports. Need help
hello, I have a positive lupus anti coagulant, was diagnosed 4 years ago after my third M/C ... I have been on aspirin since then , I had an APTT test 3 months ago and result reading was 55, and had a nother one last week in a nother hospital I and my APTT test result came 99.6 which is too high, dose APTT reading vary from lab to lab !! and do i need to have to change my medication !!? all my other tests are normal partof a high APTT and a positive lupus!!! anything i can do that can help droping down my APTT.
Not really. And actually you don't need to follow your aptt. What needs to be treated is symptoms which you may have had because of a positive lac. And the treatment also depends on the fact so as to whether aspirin in working on your symptoms or not.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]